Reply To: Treating side effects with OTHER meds? Help!

Home Welcome to the ADDitude Forums For Parents Treating Your Child Treating side effects with OTHER meds? Help! Reply To: Treating side effects with OTHER meds? Help!

#75143
789davidr1
Participant

Thank you for posting this information. I certainly wish I had this EXPLAINED to me by the clinician who diagosed me with ADHD as an adult..off the charts combined…then while I am still wound up asks me if I want to do THERAPY with her. I declined based on what I felt was an unethical approach at certainly a vulnerable time. COUNSELING however since you have it in capital letters sends a different message. I kept a diary of when I first began taking Vyvanse last March and have another “ADHD twin”….we have similar life stories….that I call once a week….every week at the same time….now for 14 consecutive months. I value our friendship and the support we have given one another. When the psychiatrist who eventually prescribed Vyvance was asking me questions about my life..symptoms ect…. I told him very candidly that my ADHD was an altered state of consciousness and about every 4 days I felt “focused”…an overused word imo..He eventually said ,”You are not depressed.” I agreed and said thank God I had a father with a sense of humor that rubbed off on me. LOL…